# SDR ASAA2023081444607

- Difficulty date: August 14, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,865 hours, 11,294 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 ON RADIO TUNING PANEL INDICATING FAIL - FAIL. GROUNDED - YES. ON DEFERRAL.
